# SDR AALA2019032199017

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SUPPORT ANGLE WAS CRACKED AT STRINGER 39L.  REPLACED THE SUPPORT ANGLE IAW SRM 51-42-11.
